# SDR MDR03020

- Difficulty date: July 21, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: CFCRN
- Make and model: Skrsky S64E
- Aircraft serial: 64061
- Aircraft time: 17,733 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Strap
- Part number: 6516000025101
- Condition: Cracked
- Location: Tail Rotor Blade
- Part time: 1,700 hours
- Component: Blade
- Component part number: 6516100001043
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRAP IS CRACKED ON THE OB SIDE OF THE BLADE APPROXIMATELY 9.125 INCHES FROM THE TRAILING EDGE OF THE FAIRING.  THE CRACK STARTS AT THE CUFF END OF THE BLADE AND EXTENDS TOWARD THE TIP END OF THE BLADE APPROXIMATELY 1 INCH.  THE CRACKS START WHERE THE LEADING EDGE OF THE FAIRING, PN 65161-00011-042 (ON THE OB SIDE)  SLIDES BETWEEN THE STRAP, PN 65160-00025-101, AND THE CHANNEL ASSEMBLY, PN 65160-00029-081.  CAUSE:  UNKNOWN
